Osaka Journal of Mathematics

On spectra of random Schrödinger operators with magnetic fields

Naomasa Ueki

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 31, Number 1 (1994), 177-187.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200785095

Mathematical Reviews number (MathSciNet)
MR1262796

Zentralblatt MATH identifier
0804.60051

Subjects
Primary: 82B44: Disordered systems (random Ising models, random Schrödinger operators, etc.)
Secondary: 47B80: Random operators [See also 47H40, 60H25] 47N50: Applications in the physical sciences 60H25: Random operators and equations [See also 47B80] 81Q10: Selfadjoint operator theory in quantum theory, including spectral analysis

Citation

Ueki, Naomasa. On spectra of random Schrödinger operators with magnetic fields. Osaka J. Math. 31 (1994), no. 1, 177--187. https://projecteuclid.org/euclid.ojm/1200785095


Export citation